A Caltech Library Service

A Generalized FAST TCP scheme

Yuan, Cao and Tan, Liansheng and Andrew, Lachlan L. H. and Zhang, Wei and Zukernan, Moshe (2008) A Generalized FAST TCP scheme. Computer Communications, 31 (14). pp. 3242-3249. ISSN 0140-3664. doi:10.1016/j.comcom.2008.05.028.

PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:Published version, Copyright © 2008 Elsevier. Received 11 March 2007; revised 14 May 2008; accepted 19 May 2008. Available online 6 June 2008. Preprint submitted to Elsevier Science 14 May 2008. This research is partially supported by the Program NCET-05-0673, the key project (no. 108166) from Chinese Ministry of Education and partially by the Australian Research Council (ARC).
Funding AgencyGrant Number
Chinese Ministry of EducationNCET-05-0673
Australian Research Council (ARC)UNSPECIFIED
Subject Keywords:FAST TCP; Fairness; Congestion control; Stability; Scalability
Issue or Number:14
Record Number:CaltechAUTHORS:YUAcc08
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:12125
Deposited By: Archive Administrator
Deposited On:24 Oct 2008 20:45
Last Modified:08 Nov 2021 22:25

Repository Staff Only: item control page